Steven Johnson Syndrome after effect, tearing eyes.
Jun 8, 2005
After taking HIV drugs for 2 weeks developed Steven Johnson Syndrome,was so severe, recovered but now I have tearing eyes and burnt skin. What can I do?
Response from Dr. Henry
Often help from a burn center or skin and eye specialist is needed in that setting after such a serious reaction. I would possibly ask for a referral after evaluation by your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- ARS At 10 Weeks And Sore Throat
- Can Anxiety Cause Night Sweats?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.